MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX 4-WAY STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. MEDEX 4-WAY STOPCOCK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX522L
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the end of the extension tubing where the stopcock was popped off while the patient was sleeping.The operator of the device was a health professional.The report was sent to the manufacturer.The event occurred in the hospital and date of this report was on (b)(6) 2025.The event occurred while in use with patient.There was patient involvement, but no reported patient harm.
 
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: neither sample nor pictures were received for the analysis of this complaint.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.

Brand Name
MEDEX 4-WAY STOPCOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24204196
Report Number1526863-2026-00011
Device Sequence Number5509262
Product Code FPA
UDI-Device Identifier10351688506825
UDI-Public(01)10351688506825(17)280805(10)6141264
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX522L
Device Lot Number6141264
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown